Nash consistent representation of constitutions: a reaction to the Gibbard paradox
Bezalel Peleg,
Hans Peters and
Ton Storcken
Mathematical Social Sciences, 2002, vol. 43, issue 2, 267-287
Date: 2002
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (20)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165-4896(01)00095-6
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:43:y:2002:i:2:p:267-287
Access Statistics for this article
Mathematical Social Sciences is currently edited by J.-F. Laslier
More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Catherine Liu ().